# SDR CALA2025060305203

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 92,127 hours, 21,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM,  UPON INVESTIGATION FOUND FWD GIRT BAR FITTING FOULED, DEBRIS REMOVED AND SLIDE ARMING FUNCTION OPS TESTED SATIS IAW AMM 52-11-25-735--024 R136 20JAN25
